# SDR USAASB02057

- Difficulty date: March 19, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 38,058 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 9228 - DURING CLIMB-OUT FROM TPA, EN ROUTE TO CLT, CAPTAIN REPORTED THE HYDRAULIC MASTER CAUTION ILGHTS ILLUMINATING INTERMITTENTLY.  CAPTAIN OBSERVED 'A' SYSTEM HYDRAULIC QUANTITY AT REFILL.  A SHORT TIEM LATER, 'A' SYSTEM HYDRAULIC PRESSURE FLUCTUATED FROM 3,211 PSI TO 3,500 PSI.  PRESSURE LIGHT FOR 'A' SYSTEM HYDRAULIC ENGINE DRIVEN PUMP THEN ILLUMINATED.  HYDRAULIC QUANTITY FOR 'A' SYSTEM HAD DROPPED TO ONE-QUARTER CAPACITY.  CAPTAIN REQUESTED EMERGENCY EQUIPMENT ON STANDBY AS A PRECAUTION.  NO EMERGENCY WAS DECLARED.  FLIGHT LANDED AT CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING AND THE INPUT SHAFT SHEARED.  (M)
